BibTeX record journals/cacm/Hanani77

download as .bib file

@article{DBLP:journals/cacm/Hanani77,
  author    = {Michael Z. Hanani},
  title     = {An Optimal Evaluation of Boolean Expressions in an Online Query System},
  journal   = {Commun. {ACM}},
  volume    = {20},
  number    = {5},
  pages     = {344--347},
  year      = {1977},
  url       = {http://doi.acm.org/10.1145/359581.359600},
  doi       = {10.1145/359581.359600},
  timestamp = {Sun, 23 Sep 2012 18:26:44 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Hanani77},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}